Vol 5, No 4 (2013)

Journal of Mathematics Research, Vol. 5, No. 4, December 2013

Table of Contents


On Complex Contact Similarity Manifolds PDF
Yoshinobu Kamishima, Akira Tanaka p1
Analysis of a Coupled Darcy Multiple Scale Flow Model Under Geometric Perturbations of the Interface PDF
Fernando Alberto Morales p11
A Two-Layered Suspension Blood Flow Through a Composite Stenosis PDF
Alana Rowena Sankar, Sreedhara Rao Gunakala, Donna M. G. Comissiong p26
Minimal Algorithms for Lipschitz Monoids and Vahlen Monoids PDF
Jacques Helmstetter p39
On Positive Integer Powers of Toeplitz Matrices PDF
Honglin Wu p52
Discussing a More Fundamental Concept Than the Minimal Residual Method to Solve Linear System in a Krylov Subspace PDF
Chein-Shan Liu p58
Fuzzy Anti-n-Continuous and n-Bounded Linear Operators PDF
Bokka Surender Reddy, M Srinivas p71
New F Expansion Method and Its Applications to Modified KdV Equation PDF
Mohammad Ali Bashir, Lama Al Hakim p83
Improving Frenet's Frame Using Bishop's Frame PDF
Daniel Carroll, Emek Kose, Ivan Sterling p97
A NBEM for the Time-Dependent Anisotropic Problem in an Exterior Elliptic Domain PDF
Qing Chen, Dan Feng, Baoqing Liu, Qikui Du p107

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Journal of Mathematics Research   ISSN 1916-9795 (Print)   ISSN 1916-9809 (Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the 'ccsenet.org' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.